# SDR SCNA98038

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 2530 · Buffet/Galleys
- Part: Connectors
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

SPARKING APPEARED IN THE AFT GALLEY AREA.  BOTH OVENS WERE TURNED OFF AND CIRCUIT BREAKERS PULLED.  REMOVED THE OVENS AND CLEANED AND DRIED CANNON PLUGS AND CONNECTIONS.  NO FAULTS FOUND.
